Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from sciatia. No relief with treatments. Is it due to lypoma occurred after accident?

I have a lypoma on the right side of my lower back it apppeared a few years ago after a car accident I am suffering from sciatica a the moment and have been to a number of physical therapists a physio an oteopath and at the moment I am being treated by a chiropractor none of these treatments have alleviated the condition I am taking naproxen amytriptilene and paracetamol for the pain do you think the lypoma could be the cause of the problem ?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
I don't think that lipoma is responsible for your symptoms. In most cases of sciatica, a cause for the nerve compression cannot be identified.
Speak to your physician about a trial of gabapentin. This frequently helps relieve the pain in sciatica as it is quite useful in neuropathic pain.
Also, minimize stress as it can frequently trigger sciatica attacks.
Hope this helps.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor